# SDR DL72W980556

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG AUX SPAR CHAFED AT INBD FWD END LT SIDE.  REPAIRED PER MM 57-43-0 P 801.
